The μ-constant stratum is not smooth
dc.contributor.author | Luengo Velasco, Ignacio | |
dc.date.accessioned | 2023-06-21T02:02:31Z | |
dc.date.available | 2023-06-21T02:02:31Z | |
dc.date.issued | 1987 | |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/16884 | |
dc.identifier.doi | 10.1007/BF01389034 | |
dc.identifier.issn | 0020-9910 | |
dc.identifier.officialurl | http://www.springerlink.com/content/m248n23x72877u6w/ | |
dc.identifier.relatedurl | http://www.springerlink.com | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/64684 | |
dc.issue.number | 1 | |
dc.journal.title | Inventiones Mathematicae | |
dc.language.iso | eng | |
dc.page.final | 152 | |
dc.page.initial | 139 | |
dc.publisher | Springer-Verlag | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 312 | |
dc.subject.keyword | Mu-constant deformation | |
dc.subject.keyword | Equimultiple deformation | |
dc.subject.keyword | Mu-constant stratum | |
dc.subject.keyword | Superisolated singularity | |
dc.subject.ucm | Álgebra | |
dc.subject.unesco | 1201 Álgebra | |
dc.title | The μ-constant stratum is not smooth | |
dc.type | journal article | |
dc.volume.number | 90 | |
dcterms.references | Arnold, V.I.: Some open problems in the theory of singularities. Proc. Symp. Pure Math. 40 (part 1) 57-70 (1983) Artin, M.: On isolated rational singularities of surfaces. Am. J. Math. 88, 129-136 (1966) Galligo, A.: Sur le theorem de preparation des Weierstrass. Asterisque 7 y 8, 165-169 (1973) Giacinti-Diebolt, C.: Variétés des courbes planes de degré et lieu singulier donnés. Math. Ann. 266, 321-350 (1984) Hironaka, H.: Introduction to the theory of infinitely near singular points. Memorias del Instituto "Jorge Juan", vol. 28, C.S.I.C. Madrid (1974) Lê, D.T.: Open problems in the theory of singularities. Proc. Symp. Held at Katata, September 3-10, pp. 7-10 (1980) Lê, D.T., Teissier, B.: Report on the problem session, Proc. Syrup. Pure Math. 40 (part II) 105-115 (1983) Luengo, I.: On complete families of projective plane curves, which are obstructed. (1985, to appear in Journal of the London Math. Soc.) Neuman, W.: A calculus for plumbing applied to the topology of surface singularities. Trans. Am. Math. Soc. 268, 299-344 (1981) Martin, H., Pfister, G.: The smoothness of the μ-constant stratum of a quasihomogeneous hypersurface, Univ. di Ferrara. Instituto de Matematica. Preprint. no 36, 1976 Perron, B.: μ-constante implique type topologique constante. C.R. Acad. Sci., Paris, Ser. I, 295,735-738 (1982) Tannenbaum, A.: On the classical characteristic series of plane curves with nodes and cuspidal points: two examples of Beniamino Segre. Compos. Math. 51, 169-183 (1984) Teissier, B.: Résolution simultanée, II, Sem. sur les singularit6s des surfaces. Lect. Notes in Math., vol. 777. Berlin-Heidelberg-New York: Springer 1980 Wagreich, P.: Elliptic singularities of surfaces. Am. J. Math. 92, 419-454 (1970) Wahl, J.: Equisingular deformations of plane algebroid curves. Trans. Am. Math. Soc. 193, 143-170 (1974) Wahl, J.: Equisingular deformations of normal surface singularities. Ann. Math. 109, 325-356 (1976) Zariski, O.: Studies in equisingularity II. Am. J. Math. 87, 972-1006 (1965) | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 2e3a1e05-10b8-4ea5-9fcc-b53bbb0168ce | |
relation.isAuthorOfPublication.latestForDiscovery | 2e3a1e05-10b8-4ea5-9fcc-b53bbb0168ce |
Download
Original bundle
1 - 1 of 1